×

zbMATH — the first resource for mathematics

Nonlinear functional differential equations of monotone-type in Hilbert spaces. (English) Zbl 1191.34097
The paper is concerned with the initial value problem
\[ \begin{cases}\displaystyle\frac{dx}{dt}(t)=f(t,x_t),\quad t\in [0,T]\\ x(\theta)=\phi(\theta),\quad \theta\in[-r,0],\end{cases}\tag{1} \] where \(\phi\in C_H=C(-r,0;H)\), \(H\) is a real separable Hilbert space and for \(\theta\in [-r,0]\), \(x_t(\theta)=x(t+\theta)\), for every \(0\leq t\leq T\). The function \(f:[0,T]\times C_H\to H\) verifies a semimonotone condition, is bounded from above by a continuous and monotone increasing function, and is demicontinuous with respect to the functional variable. By using an approximation method and Schauder’s fixed point theorem, the author proves the existence and uniqueness of the generalized solution of \((1)\). Then it is investigated the semilinear functional evolution problem
\[ \begin{cases}\displaystyle\frac{dx}{dt}(t)=A(t)x(t)+f(t,x_t),\quad t\in [0,T]\\ x_0=\phi,\end{cases}\tag{2} \] where the family of linear operators \(A(t),\;t\in [0,T]\) verifies some assumptions. By a semigroup approach, the author studies the existence and uniqueness of the mild solution of \((2)\). If \(f:[0,T]\times \Omega\times C_H\to H\) is in addition jointly measurable (\((\Omega,{\mathcal F})\) is a measurable space), then he proves that the solutions of problems \((1)\) and \((2)\) are measurable. The existence and uniqueness of the global solutions for the above problems is also presented.

MSC:
34K30 Functional-differential equations in abstract spaces
34K05 General theory of functional-differential equations
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dieudonné, J., Foundations of modern analysis, (1960), Academic Press New York, London · Zbl 0100.04201
[2] Coddington, E.A.; Levinson, N., Theory of ordinary differential equations, (1955), McGraw-Hill · Zbl 0042.32602
[3] Hale, J., Theory of functional differential equations, (1977), Springer-Verlag New York
[4] Browder, F.E., Nonlinear equations of evolution, Ann. of math., 80, 485-523, (1964) · Zbl 0127.33602
[5] Browder, F.E., Nonlinear initial value problems, Ann. of math., 51-87, (1965) · Zbl 0131.13502
[6] Curtain, R.F.; Pritchard, A.J., Infinite dimensional linear system theory, () · Zbl 0426.93001
[7] Fitzgibbon, W.E., Semilinear functional differential equations in Banach space, J. differential equations, 29, 1-14, (1978) · Zbl 0392.34041
[8] Kato, T., Integration of the equations of evolution in a Banach space, J. math. soc. Japan, 5, 208-334, (1953)
[9] Tanabe, H., Equations of evolution, (1979), Pitman London
[10] Vainberg, M.M., Variational method and method of monotone operator in the theory of nonlinear equations, (1973), John Wiley & Sons · Zbl 0279.47022
[11] Caraballo, T., Nonlinear partial functional differential equations: existence and stability, J. math. anal. appl., 262, 87-111, (2001) · Zbl 0991.35098
[12] Caraballo, T.; Garrido-Atienza, J.A.; Real, J., Existence and uniqueness of solutions for delay stochastic evolution equations, Stoch. anal. appl., 20, 1225-1255, (2002) · Zbl 1028.60056
[13] Hatvani, L., Annulus arguments in the stability theory for functional differential equations, Differential integral equations, 10, 975-1002, (1997) · Zbl 0897.34060
[14] Jahanipur, R.; Zangeneh, B.Z., Stability of semilinear stochastic evolution equations with monotone nonlinearity, Math. inequal appl., 3, 593-614, (2000) · Zbl 0986.60054
[15] Jahanipur, R., Stability of stochastic delay evolution equations with monotone nonlinearity, Stoch. anal. appl., 21, 161-181, (2003) · Zbl 1028.60059
[16] Liu, X., Uniform asymptotic stability of abstract functional differential equations, J. math. anal. appl., 216, 626-643, (1997) · Zbl 0891.34073
[17] Caraballo, T.; Liu, K., Exponential stability of mild solutions of stochastic partial differential equations with delays, Stoch. anal. appl., 17, 743-763, (1999) · Zbl 0943.60050
[18] Taniguchi, T., Asymptotic stability theorems of semilinear stochastic evolution equations in Hilbert spaces, Stoch. stoch. rep., 53, 41-52, (1995) · Zbl 0854.60051
[19] Zangeneh, B.Z., Measurability of the solution of a semilinear evolution equation, Progr. probab., 24, 335-351, (1991)
[20] Zangeneh, B.Z., Semilinear stochastic evolution equations with monotone nonlinearities, Stoch. stoch. rep., 53, 129-174, (1995) · Zbl 0854.60060
[21] Hamedani, H.D.; Zangeneh, B.Z., The existence, uniqueness and measurability of stopped semilinear integral equations, Stoch. anal. appl, 25, 493-518, (2007) · Zbl 1125.60060
[22] Bharucha-Reid, A.T., Fixed point theorems in probabilistic analysis, Bull. amer. math. soc.., 82, 641-657, (1976) · Zbl 0339.60061
[23] Itoh, S., Random fixed point theorems with an application to random differential equations in Banach spaces, J. math. anal. appl., 67, 261-273, (1979) · Zbl 0407.60069
[24] Itoh, S., Nonlinear random equations with monotone operators in Hilbert spaces, Math. ann., 236, 133-146, (1978) · Zbl 0369.60077
[25] Zangeneh, B.Z., An energy-type inequality, Math. inequal appl., 1, 453-461, (1998) · Zbl 0907.34046
[26] Pazy, A., Semigroups of linear operators and applications to partial differential equations, () · Zbl 0516.47023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.